MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2313C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional concomitant medical product information references the main component of the system.Other relevant device(s) are: catalog number: etlw1613c124e, (b)(4), use by date 2017-02-03, (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two endurant stent graft and heli-fx endoanchors were implanted in the patient for the endovascular treatment of an aortic abdominal aneurysm.Ct exam showed a maximum aneurysm diameter of 53mm.It was reported that 4 heli-fx endoanchors were implanted in the patient due to concern for late failure.It was noted that the patient had back pain and it was deemed to be causally related to the index procedure but not related to the device or aneurysm.The patient recovered with medication.It was reported that the patient expired.The cause of death was suicide and not aneurysm related.No additional clinical sequelae were reported.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7203374
Report Number2953200-2018-00111
Device Sequence Number16184185
Product Code MIH
UDI-Device Identifier00613994991188
UDI-Public00613994991188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2017
Device Model NumberETBF2313C166E
Device Catalogue NumberETBF2313C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2017
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight86